# SDR 03FDEA00045

- Difficulty date: January 14, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 SLAT TRACK INBOARD STRUCTURAL RIB CRACKED (CRACK LENGTH APPROX 0.5 INCHES).  RT WING NR 16 TRACK I/B STRUCTURAL CRACK RIB REMOVED AND NEW RIB   INSTALLED AS PER SRM 51-31-01 VOL 2.  RIB FABRICATED AS PER DWG ARB 2850.
